Construction of discrete-time models for port-controlled Hamiltonian systems with applications

Laila, Dina Shona and Astolfi, Alessandro (2006) Construction of discrete-time models for port-controlled Hamiltonian systems with applications. Systems and Control Letters, 55(8), pp. 673-680. ISSN (print) 0167-6911

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 25 Jul 2011 08:57
Last Modified: 25 Jul 2011 08:57
URI: http://eprints.kingston.ac.uk/id/eprint/9293

Actions (Repository Editors)

Item Control Page Item Control Page